# SDR AALA201509109004

- Difficulty date: September 8, 2015
- Submitted: September 13, 2015
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 47,766 hours, 13,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Buckled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILLUMINATE STRIP IS BUCKLING UP BY SEAT 11D ON FLOOR.  REMOVED BOTTLE CAP FROM UNDERNEATH ILLUMINATE STRIP & RESEATED STRIP AT ROW 11D.
